Ask an expert
Question

13 Sep 2007

discharge
Hi. I took emergrncy contraception tablets (Norlevo) about two weeks ago. SInce then I've been having a discharge with blood that smells very bad. This forces me to change my pantyliner about 4 times a day. Is this one of the side effects of emergency contraception tablets or something serious e.g. sexually transmitted disease?
Answer 246 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Irregular bleeding can be a side effect, but the bad smell is worrying. You may have an infection, so see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote